# SDR BB06025

- Difficulty date: March 23, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757225
- Aircraft serial: 27122
- Aircraft time: 44,128 hours, 18,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 030570
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT INOPERATIVE OVERHEAD.  MAINTENANCE REPLACED THE BATTERY CHARGER.
